Found 248 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Last Name is Y  [Clear All Filters]
Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms. Opuscula Math.. 2009;29:93-110.
Yakubovich SB. A class of polynomials and discrete transformations associated with the Kontorovich-Lebedev operators. Integral Transforms Spec. Funct.. 2009;20:551-567.
Yakubovich SB, Britvina LE. Convolution operators related to the Fourier cosine and Kontorovich-Lebedev transformations. Results Math.. 2009;55:175-197.Edit
[2009-16] Yakubovich SB, Britvina LE. Convolutions related to the Fourier and Kontorovich-Lebedev transforms revisited .Edit
[2009-12] Tuan VK, Yakubovich SB. Donoho-Stark and Paley-Wiener theorems for the G-transform .Edit
[2009-2] Yakubovich SB. A double index transform with a product of Macdonald’s functions revisited .
Yakubovich SB. A double index transform with a product of Macdonald's functions revisited. Opuscula Math.. 2009;29:313-329.
[2009-34] Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian .
[2009-9] Ben Cheikh Y., Yakubovich SB. Generalized Fourier transform associated with the differential operator D^n_z in the complex domain .Edit
Yakubovich SB. Harmonic analysis of the Lebedev-Stieltjes integrals. Asian-Eur. J. Math.. 2009;2:307-320.
Passian A., Simpson H., Kouchekian S., Yakubovich SB. On the orthogonality of the MacDonald's functions. J. Math. Anal. Appl.. 2009;360:380-390.Edit
Yakubovich SB. On the theory of convolution integral equations related to Lebedev's type operators. Sarajevo J. Math.. 2009;5(17):119-132.
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .


Error | CMUP


The website encountered an unexpected error. Please try again later.